# SDR RAIA00703071

- Difficulty date: March 26, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145
- Aircraft serial: 145119
- Aircraft time: 17,432 hours, 16,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5595 - STL - EMERGENCY LIGHT ON STAIRWELL INOP.  MAINTENANCE REMOVED AND REPLACED BULB, OPS CHECK GOOD.
